Alert archive / Missouri / Tornado Warnings in 2011
Tornado Warning 133, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at May 25, 2011, 3:55 PM CDT for Butler County, Wayne County, Missouri. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 3:55 PM CDT (20:55 UTC)
- Expired
- May 25, 2011, 4:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Butler County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 166 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 4:19 PM CDT | HAIL 1.75 | Mill Spring, MO | GOLF BALL SIZE HAIL REPORTED. REPORTED BETWEEN MILL SPRING AND WILLIAMSVILLE. |
| May 25, 4:21 PM CDT | HAIL 0.88 | Greenville, MO | NICKEL HAIL AND DEBRIS FALLING FROM THE SKY. STORM IS SOUTHWEST OF THE COMMUNITY. |
| May 25, 4:30 PM CDT | TORNADO | Greenville, MO | LARGE TORNADO REPORTED JUST NORTH OF COMMUNITY MOVING NORTHEAST REPORTED BY EM. |
| May 25, 4:33 PM CDT | TORNADO | Greenville, MO | TORNADO REPORTED IN THE COMMUNITY OF GREENVILLE. |
| May 25, 4:37 PM CDT | TORNADO | 1 Se Patterson, MO | DAMAGE SURVEY REVEALED AN EF1 TORNADO THAT BEGAN AROUND MILL SPRINGS AND MOVED NORTHEAST TO SAM A BAKER STATE PARK. DETAILS CAN BE FOUND IN THE PUBLIC INFORMATION STATEMENT. |
| May 25, 4:47 PM CDT | TORNADO | Silva, MO | TORNADO CROSSED U.S. 67 3N OF GREENVILLE NEAR THE COMMUNITY OF SILVA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 11:09 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.9 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2124 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 445 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.1
The text
As transmitted, in the capitals the NWS used until 2016.
103
WFUS53 KPAH 252055
TORPAH
MOC023-223-252145-
/O.NEW.KPAH.TO.W.0133.110525T2055Z-110525T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
355 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN BUTLER COUNTY IN SOUTHEAST MISSOURI...
WAYNE COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 445 PM CDT.
* AT 351 PM CDT...TRAINED WEATHER SPOTTERS REPORTED STRONG ROTATION
NEAR GRANDIN MOVING NORTHEAST AT 40 MPH. A TORNADO IS ON THE GROUND
IN ELLSINORE.
* LOCATIONS IN THE WARNING INCLUDE...
BRUSH ARBOR...
WILLIAMSVILLE...
PIEDMONT...
GREENVILLE...
SHOOK...
SAM A BAKER STATE PARK...
LODI...
CASCADE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.
&&
LAT...LON 3714 9079 3718 9075 3728 9074 3728 9057
3732 9055 3731 9023 3708 9022 3685 9067
3692 9068 3693 9070 3697 9070 3700 9074
3705 9074 3706 9080
TIME...MOT...LOC 2055Z 227DEG 35KT 3691 9075
$$2 follow-up statements
475
WWUS53 KPAH 252117
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
417 PM CDT WED MAY 25 2011
MOC023-223-252145-
/O.CON.KPAH.TO.W.0133.000000T0000Z-110525T2145Z/
WAYNE MO-BUTLER MO-
417 PM CDT WED MAY 25 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHWESTERN BUTLER AND WAYNE COUNTIES IN SOUTHEAST MISSOURI...
AT 414 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED 5 MILES NORTHWEST OF WILLIAMSVILLE...MOVING NORTHEAST AT 40
MPH.
LOCATIONS IN THE WARNING INCLUDE GREENVILLE...SHOOK...SAM A BAKER
STATE PARK...LODI AND CASCADE.
LAT...LON 3714 9079 3718 9075 3728 9074 3728 9057
3732 9055 3731 9023 3708 9022 3685 9067
3692 9068 3693 9070 3697 9070 3700 9074
3705 9074 3706 9080
TIME...MOT...LOC 2117Z 227DEG 35KT 3706 9055
$$337
WWUS53 KPAH 252128
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
428 PM CDT WED MAY 25 2011
MOC023-223-252145-
/O.CON.KPAH.TO.W.0133.000000T0000Z-110525T2145Z/
WAYNE MO-BUTLER MO-
428 PM CDT WED MAY 25 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHWESTERN BUTLER AND WAYNE COUNTIES IN SOUTHEAST MISSOURI...
AT 423 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING WALL
CLOUD. THIS STORM WAS LOCATED 4 MILES WEST OF GREENVILLE...MOVING
NORTHEAST AT 40 MPH.
A SECOND POSSIBLE TORNADO IS LOCATED NEAR MILL SPRING.
LOCATIONS IN THE WARNING INCLUDE SHOOK...SAM A BAKER STATE PARK...
LODI AND CASCADE.
LAT...LON 3714 9079 3718 9075 3728 9074 3728 9057
3732 9055 3731 9023 3708 9022 3685 9067
3692 9068 3693 9070 3697 9070 3700 9074
3705 9074 3706 9080
TIME...MOT...LOC 2128Z 227DEG 35KT 3714 9047
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 25, 1:36 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 25, 1:36 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
136 PM CDT WED MAY 25 2011
.DISCUSSION...
BIGGEST CHALLENGE WILL BE THE DETAILS ASSOCIATED WITH A
POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK OVER THE NEXT 10-12
HOURS OR SO.
WILL KEEP THIS BRIEF WITH ONSET OF SEVERE WEATHER IMMINENT. STRONG
SFC AND UPPER LOW MOVING EASTWARD OUT OF THE PLAINS WILL PUSH A
COLD FRONT ACROSS OUR CWA THIS EVENING. IN THE MEANTIME...WITH
SFC TEMPS IN THE LOW 80S AND SFC DEWPOINTS NEAR 70...THE ATMOSPHERE
HAS BECOME VERY UNSTABLE ACROSS THE AREA. THIS COMBINED WITH
FAVORABLE DEEP LAYER SHEAR...JET DYNAMICS...AND HUGE AMOUNTS OF
CAPE AND HELICITY HAS SET THE STAGE FOR A WIDESPREAD OUTBREAK OF
SEVERE WEATHER INCLUDING LARGE LONG-TRACK TORNADOES...VERY LARGE
HAIL...AND INTENSE STRAIGHT LINE WINDS (DOWNBURSTS).
LATEST RADAR IMAGES ARE SHOWING SHOWERS AND THUNDERSTORMS OVER
THE NORTHEAST SECTIONS OF OUR CWA...BUT THESE STORMS HAVE
REMAINED BELOW SEVERE LEVELS SO FAR. THE LACK OF CONVECTION
ELSEWHERE ACROSS OUR CWA CORRESPONDS WELL TO A POCKET OF 9-10C
WARM AIR IN THE MID LEVELS. THE THINKING IS THAT AS THE SEVERE
CONVECTION TO OUR WEST BEGINS TO MOVE INTO THE WESTERN SECTIONS
WITHIN THE NEXT COUPLE OF HOURS...THE CAP WILL BE BROKEN AND
THUNDERSTORM DEVELOPMENT WILL BE VERY RAPID AND INTENSE.
MOST LIKELY SCENARIO WILL BE DISCREET SUPERCELLS THIS AFTERNOON
INTO THE EARLY EVENING HOURS...THEN A LINE (QLCS) OF THUNDERSTORMS
WITH EMBEDDED SUPERCELLS THROUGH THE REST OF THE EVENING. EACH
NEW MODEL RUN CONTINUES TO SPEED UP THE EASTWARD PROGRESS OF THIS
SYSTEM...SO THE LATEST THINKING IS THAT THE THREAT FOR SEVERE
WEATHER WILL CLEAR THE EASTERN SECTIONS OF OUR CWA SHORTLY AFTER
MIDNIGHT.
PRECIP CHANCES WILL LINGER INTO THURSDAY NIGHT ON THE BACK SIDE OF
THIS SYSTEM. AFTER A BRIEF RESPITE ON FRIDAY...THE COMBINATION OF
UPPER LEVEL ENERGY AND THE APPROACH OF A FRONTAL SYSTEM WILL BRING
PRECIP CHANCES TO THE HEARTLAND FRIDAY NIGHT INTO SATURDAY.
BEYOND SATURDAY AN UPPER RIDGE ESTABLISHES ITSELF OVER OUR AREA
THROUGH THE REST OF THE PERIOD...ESPECIALLY PER THE ECMWF. THE GFS
CRANKS OUT A BIT OF PRECIP NEXT WEDNESDAY AND WEDNESDAY NIGHT AS
IT DROPS A FRONT INTO OUR AREA. THE ECMWF CONTINUES TO KEEP THE
RIDGE OVER OUR AREA WITH NO PRECIP SO FOR NOW WILL KEEP IT DRY.
&&
.AVIATION...
SEVERE STORMS WILL GRADUALLY INCREASE IN COVERAGE DURING THE
AFTERNOON...PEAKING WITH THE PASSAGE OF A COLD FRONT THIS EVENING.
HIGHEST CHANCES FOR CONVECTION AT EACH TAF SITE APPEAR TO BE LATE IN
THE AFTERNOON AND EARLY IN THE EVENING. HOWEVER...ISOLATED
SUPERCELLS COULD OCCUR AT ANY TIME. IN ADDITION TO LOCALLY DAMAGING
WINDS...LARGE HAIL AND TORNADOES ARE POSSIBLE. THE CONVECTION WILL
END WITH THE PASSAGE OF THE FRONT LATE THIS EVENING. SOME LOW CLOUDS
WILL ARRIVE BY 12Z THURSDAY...WITH MVFR CIGS LIKELY DURING THE
MORNING.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BALLARD-
CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
WEBSTER.
MO...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BOLLINGER-
BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&
MY/JAPHazardous weather outlook, May 25, 8:13 AM CDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 813 AM CDT WED MAY 25 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-261315- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 813 AM CDT WED MAY 25 2011 ...AREA UPGRADED TO HIGH RISK... ...WIDESPREAD SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE ENTIRE QUAD STATE AREA IS IN A HIGH RISK OF SEVERE WEATHER TODAY AND TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION...AS THE POTENTIAL EXISTS FOR A SIGNIFICANT AND WIDESPREAD SEVERE WEATHER EVENT ACROSS THE REGION. SOME LOCATIONS MAY EXPERIENCE 2 OR 3 SEPARATE ROUNDS OF SEVERE WEATHER THROUGH THIS EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...POSSIBLY AS EARLY AS THE LATE MORNING HOURS. VERY STRONG WIND FIELDS AND PLENTIFUL INSTABILITY WILL ALLOW THE STORMS TO QUICKLY BECOME SEVERE...WITH LARGE HAIL...STRONG TORNADOES...AND DAMAGING WINDS. THE STORMS WILL MOVE RAPIDLY NORTHEAST ACROSS THE QUAD STATE REGION THROUGH THE AFTERNOON. OTHER SEVERE THUNDERSTORMS MAY DEVELOP FARTHER EAST ACROSS THE AREA DURING THE AFTERNOON. FINALLY...A LINE OF SEVERE STORMS WITH AN INCREASING DAMAGING WIND THREAT WILL MOVE INTO WESTERN PORTIONS OF THE AREA AROUND 5 PM...AND THEN SWEEP THROUGH THE ENTIRE AREA THROUGH THE EVENING. TORNADOES...LARGE HAIL...AND HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THIS LINE. THE SEVERE WEATHER THREAT SHOULD BE EAST OF THE ENTIRE AREA BY MIDNIGHT. OUTSIDE OF THUNDERSTORMS...STRONG SOUTH WINDS ARE EXPECTED TO GUST 25 TO 35 MPH THROUGH THE DAY AND INTO THE EARLY EVENING. CONSULT THE LAKE WIND ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS WILL BE POSSIBLE AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES EAST THROUGH THE REGION THURSDAY. ANY THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. ANOTHER UPPER LEVEL STORM SYSTEM WILL SWEEP THROUGH THE AREA WITH A CHANCE OF THUNDERSTORMS FRIDAY NIGHT. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED THROUGHOUT THE AREA THIS AFTERNOON AND EVENING. DRS/PS
In the hours before
Special weather statement, May 25, 11:22 AM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1122 AM CDT WED MAY 25 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-251830- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1122 AM CDT WED MAY 25 2011 ...ENHANCED THREAT FOR SEVERE WEATHER TODAY AND TONIGHT... A TORNADO WATCH HAS BEEN ISSUED FOR THE ENTIRE AREA UNTIL 900 PM CDT. THE WATCH HAS LABELED THE SITUATION AS A PARTICULARLY DANGEROUS SITUATION. THIS MEANS THAT THERE IS THE POTENTIAL FOR STRONG TORNADOES. PEOPLE NEED TO REMAIN ALERT FOR CHANGING WEATHER AND BE PREPARED TO SEEK SHELTER IF A WARNING IS ISSUED OR A TORNADO IS SIGHTED. WE EXPECT SEVERAL ROUNDS OF THUNDERSTORMS THIS AFTERNOON AND EVENING...SO KEEP AN EYE TO THE SKY THROUGHOUT THE DAY AND INTO TONIGHT. NOW IS THE TIME TO HAVE YOUR PLANS READY. BE PREPARED NO MATTER WHERE YOU MAY BE TODAY...WHETHER IT IS AT SCHOOL...WORK...TRAVELING...OR ATTENDING SPECIAL EVENTS. IF A WARNING IS ISSUED, YOU NEED A WAY TO RECEIVE THE WARNING. LISTEN OR WATCH TV. LISTEN TO NOAA WEATHER RADIO OR COMMERCIAL RADIO. PS/ML
Local storm report, May 25, 3:16 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
316 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL GATEWOOD 36.56N 91.07W
05/25/2011 M1.00 INCH RIPLEY MO LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED.
&&
SMITTYLocal storm report, May 25, 3:23 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
323 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM FUNNEL CLOUD FREEMONT 36.95N 91.15W
05/25/2011 CARTER MO LAW ENFORCEMENT
FUNNEL CLOUD REPORTED NEAR THE COMMUNITY.
&&
SMITTYLocal storm report, May 25, 3:47 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
347 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FUNNEL CLOUD 1 W PIEDMONT 37.15N 90.72W
05/25/2011 WAYNE MO LAW ENFORCEMENT
&&
SMITTYLocal storm report, May 25, 3:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
349 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM FUNNEL CLOUD 2 S ELLSINORE 36.90N 90.75W
05/25/2011 CARTER MO TRAINED SPOTTER
ALONG K HIGHWAY.
&&
SMITTYLocal storm report, May 25, 3:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
355 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TORNADO GRANDIN 36.83N 90.82W
05/25/2011 CARTER MO EMERGENCY MNGR
2 MOBILE HOMES DESTROYED.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:11 AM CDT | Lake Wind Advisory | PAH | Bollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more | 16 hr |
| May 25, 3:02 PM CDT | Tornado Warning | PAH | Carter, Ripley | 43 min |
| May 25, 3:27 PM CDT | Tornado Warning | PAH | Wayne | 33 min |
| May 25, 3:40 PM CDT | Tornado Warning | PAH | Carter | 35 min |
| May 25, 4:11 PM CDT | Tornado Warning | PAH | Carter | 34 min |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 46 min |
| May 25, 4:27 PM CDT | Tornado Warning | PAH | Butler, Ripley | 33 min |
| May 25, 4:34 PM CDT | Tornado Warning | PAH | Perry | 41 min |
| May 25, 4:43 PM CDT | Tornado Warning | PAH | Bollinger, Butler, Carter, Wayne | 47 min |
| May 25, 4:52 PM CDT | Tornado Warning | PAH | Butler, Ripley | 38 min |
| May 25, 5:15 PM CDT | Tornado Warning | PAH | Bollinger, Perry | 45 min |
| May 25, 5:23 PM CDT | Tornado Warning | PAH | Bollinger, Butler, Stoddard, Wayne | 52 min |
| May 25, 5:29 PM CDT | Severe Thunderstorm Warning | PAH | Butler, New Madrid, Stoddard | 46 min |
| May 25, 5:29 PM CDT | Tornado Warning | PAH | Bollinger, Wayne | 46 min |
| May 25, 5:37 PM CDT | Tornado Warning | PAH | Butler, Carter, Ripley, Stoddard | 38 min |
| May 25, 5:56 PM CDT | Flash Flood Warning | PAH | Ripley | 2 hr |
| May 25, 5:57 PM CDT | Tornado Warning | PAH | Cape Girardeau, Perry | 48 min |
| May 25, 6:01 PM CDT | Tornado Warning | PAH | New Madrid, Scott, Stoddard | 29 min |
| May 25, 6:08 PM CDT | Tornado Warning | PAH | Mississippi, New Madrid, Scott, Stoddard | 37 min |
| May 25, 6:13 PM CDT | Tornado Warning | PAH | Bollinger, Wayne | 32 min |
| May 25, 6:15 PM CDT | Tornado Warning | PAH | Butler, Carter, New Madrid, Ripley, Stoddard | 30 min |
| May 25, 6:43 PM CDT | Tornado Warning | PAH | Mississippi, New Madrid, Scott | 32 min |
Nearby
Tornado Warnings in Missouri, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.